Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Two theorems in geometric measure theory


Author: Herbert Federer
Journal: Bull. Amer. Math. Soc. 72 (1966), 719
DOI: https://doi.org/10.1090/S0002-9904-1966-11567-7
MathSciNet review: 0196033
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. E. Brothers, Integral geometry in homogeneous spaces, Trans. Amer. Math. Soc. (to appear). MR 202099
  • 2. Herbert Federer, Curvature measures, Trans. Amer. Math. Soc., 93 (1959), 418-491. MR 110078
  • 3. Anthony P. Morse, The behavior of a function on its critical set, Ann. of Math. (2) 40 (1939), no. 1, 62–70. MR 1503449, https://doi.org/10.2307/1968544
  • 4. Arthur Sard, Hausdorff measure of critical images on Banach manifolds, Amer. J. Math. 87 (1965), 158-174. MR 173748


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11567-7

American Mathematical Society